# SDR 96ZZZW37

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fs 1240-1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - AFT CARGO COMPARTMENT PIT NR 3 LEFT SIDE FLOOR TRACK ABOVE STRINGER 33L HAS CORROSION FROM FS 1240 TO 1380.  REMOVED DAMAGED SECTION OF TRACK AND REPLACED.
